MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Model Number TYY-NNNLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient received bilateral implants in (b)(6) 2011.The patient developed malocclusion and pain after being reconstructed with another manufacturer's implants on the contralateral side in 2013 (mfr 2031049-2019-00046).The surgeon removed the current devices and placed revision tmj implants on both sides.Multiple mdr reports regarding the left tmj fossa and mandibular removal were submitted for this event ( see mdr 2031049-2020-00029).
 
Event or Problem Description
The patient's left tmj devices were removed due to malocclusion and pain.

Brand Name
PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Common Device Name
LEFT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura,
MDR Report Key10173870
Report Number2031049-2020-00028
Device Sequence Number2653433
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLF0
UDI-Public+B004TYYNNNNLF0/$$3130601W20073
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2013
Device Model NumberTYY-NNNLF
Device Catalogue NumberTYY-NNNLF
Device Lot NumberW20073
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR